MAUDE Adverse Event Report: DUTCH OPTHALMIC RESEARCH CENTER INTERNATIONAL BV DISPOSABLE PNEUMATIC VITRECTOME.(23 GAUGE / 0.6 MM)

DUTCH OPTHALMIC RESEARCH CENTER INTERNATIONAL BV DISPOSABLE PNEUMATIC VITRECTOME.(23 GAUGE / 0.6 MM)
Catalog Number 6267.NMD06
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/03/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Assuming worst case during surgery, air bubbles observed at the probe, may cause injury to the patient, hence it is reportable.The risk is possible injury by microbial, viral or prion infection (patient harm).This complaint occurred during surgery.Since the bubbles are formed by the cutter during the surgery which can lead to microbial infection, this complaint is concluded as reportable.No sample was returned, therefore unable to confirm this complaint.(b)(4).All available information has been provided.This complaint has now been closed.
 
Event or Problem Description
A report has been received that has reported the following incident: "the (b)(4) distributor filed a complaint that the cutters released bubbles during the surgery.

Brand Name
DISPOSABLE PNEUMATIC VITRECTOME.(23 GAUGE / 0.6 MM)
Common Device Name
DISPOSABLE PNEUMATIC VITRECTOME.(23 GAUGE / 0.6 MM)
Manufacturer (Section D)
DUTCH OPTHALMIC RESEARCH CENTER INTERNATIONAL BV
kerkweg 47e
p.o. box 43
zuidland,
MDR Report Key7382197
Report Number1222074-2018-00056
Device Sequence Number13838743
Product Code HQE
UDI-Device Identifier08717872001418
UDI-Public08717872001418
Combination Product (Y/N)N
PMA/510(K) Number
K081877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 02/03/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number6267.NMD06
Device Lot Number2000359349
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2015
Initial Report FDA Received Date03/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1